# SDR UIEA2020040600572

- Difficulty date: April 6, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 89,227 hours, 16,119 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX SKIN STA 1720 - 1740 RH S-43R - S-45R FOUND CORROSION.( FX SKIN STA 1720 - 1740 RH S-43R - S-45R SKIN REPAIRED AS PER RI-53-00-13995 REV A. )
